# SDR UPS08852195

- Difficulty date: April 23, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Part number: 3755856501
- Condition: Gouged
- Location: Bs 1140 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BELTFRAME END FITTING GOUGED IN MAIN CABIN STA 1140 AND L21R.  FABRICATED AND REPLACED BELTFRAME END FITTING AT STA 1140 AND L21R IAW DWG 3755856, SRM 51-03-02-0, SRM 51-01-08 AND SRM 51-01-20D.
